# SDR CA991209012

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A17662405
- Condition: Leaking
- Location: Hyd System
- Component: Menasco, 1070121
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, CREW NOTICED THAT THE FLIGHT CONTROL MASTER CAUTION LIGHT CAME ON AND THE NR 2 HYDRAULIC SYSTEM QUANTITY AND PRESSURE HAD DROPPED TO ZERO.  ALL ASSOCIATED NR 2 SYSTEM CAUTION LIGHTS WERE NOW ON.   AIRCRAFT RETURNED AND LANDED OK.  PRESSURE LINE TO THE RIGHT AILERON ACTUATOR HAD BURST.  LINE REPLACED.   A/C SERVICEABLE.
